Can The Consumption Of Clindamycin Cause The Chest To Feel Hot?
Hello, I am asking for permission, I am 26 years old, I just finished pulling my teeth at the dentist, after I extract my teeth in 4 types of drugs, one of the antibiotics is milorin clindamycin 300 mg after I consume the drug in about 15 minutes, my data feels like heat is it really a side drug from anti-biotin? Please advise the doctor?
Wa alaikumsalam Sadikin, thank you for asking at HealthReplies.com. Clindamicin is a drug that belongs to the class of antibiotics, and works by stopping the proliferation of bacteria that grow in various parts of our body. So that this drug is appropriate given in conditions of infection, such as infections of the bones, digestive system, skin, urinary tract, reproductive organs and so forth.
Regarding your question, a chest that feels hot is not one of the side effects of this medicine. Maybe this is a side effect of the other three drugs that you haven't mentioned. But anyway, for side effects, as long as the side effects can still be restrained and not very disturbing, such as making you vomit, itching without stopping and shortness of breath let alone faint, no problem to hold the side effects for a while. But if it is very severe as we said, immediately come to your doctor to be replaced by a lighter medication.
Meanwhile, keep taking the medication as prescribed, and to help reduce pain, gargle using warm salt water, compress the side of the painful cheek with a cold compress, and apply clove oil to the affected area. That's all, hope you answer your question.